Advertisement

Is weight gaining a side effect of using Pregabalin?

Yes,  Lyrica (pregablalin) may cause weight gain and actually 10% of iGuard members taking Lyrica (pregabalin) have reported weight gain as a side effect.  You should first talk to your doctor before stopping any medication - stopping medication suddenly can sometimes cause more serious problems.

Continue Learning about Medications to Treat Fibromyalgia

What pain medications can I take for fibromyalgia if I am pregnant?
Dawn MarcusDawn Marcus
Here's a list of pain medications used to treat fibromyalgia during pregnancy: Acetaminophen: Gene...
More Answers
Can I take Lyrica with other medicines?
MDLIVEMDLIVE
Yes, you can. But make sure your doctor and pharmacist know all of your medicines you take and any h...
More Answers
What Does My Family Need to Know About My Fibromyalgia Treatment?
What Does My Family Need to Know About My Fibromyalgia Treatment?
What Are the Criteria to Diagnose Fibromyalgia?
What Are the Criteria to Diagnose Fibromyalgia?

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.